# SDR DALA2025022701526

- Difficulty date: February 24, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N832DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31943
- Aircraft time: 32,387 hours, 12,739 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Heater
- Condition: Smoke
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6935620) SMOKE ALARM AFT LAV W/SMELL OF SMOKE. REPLACED AFT DOOR HEATER PER B737 AMM 21-45-01. ALL TEST OK.
